# SDR CA110613009

- Difficulty date: June 2, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2711 · Aileron Tab Control System
- Part: Switch
- Part number: M2028TYA01JB
- Condition: Unserviceable
- Location: Aileron Trim
- Part time: 462 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOTS REPORT: "ON APPROACH, CAPTAIN FLYING, TOUCHED AILERON TRIM TO TRIM RT. TRIM PRESSED FOR LESS THAN 1 SECOND, TRIM CONTINUED TO TRIM TO THE RT AND ACFT ROLLED AND CONTINUED TO ROLL RIGHT.  CAPTAIN FORCEFULLY MAINTAINED LEVEL FLIGHT WHILE THE F/O TRIMMED THE AILERON CONTINUOUSLY TO THE LT UNTIL ADVISED TO STOP WHEN PRESSURE FELT NORMAL.  ACFT LANDED NORMALLY AND THEN GROUNDED." MX REPORT: "AILERON TRIM SWITCH STICKING WHEN ACTIVATED, KEEPS TRIMMING WHEN NOT DEPRESSED.  NEW AILERON TRIM SWITCH FITTED AND CHECKED SATIS IAW MM 27-13-00".
